Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vaginal spotting and soreness in the breasts?

Hi my name is Shaquita Alexander I started taking Lupron about 4 months ago I just got my second shot before prior to getting my second shot I started bleeding heavy now I m spotting and I m wondering what s going on with me my breast are sore they leak little fluid when I squeeze them I m drencked with sweat at night not regular night sweat anymore
Mon, 18 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Lupton is known to cause side effects as you have viz-a-viz breast changes & menstrual irregularity. However, the effects are likely to reduce after few months use. If unbearable, consult a treating doctor for consideration of changing dosage, brand or drug itself.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m trying to conceive I was 3days late started 12/3/14 AF last 4days around an 12/11/14 wk1/2 my breast got so sore,swollen,heavy,sting an itchy...